# SDR DALA2025110608105

- Difficulty date: October 28, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT LOCATED JUST FWD OF FR 26 JUST AFT OF L1 DOOR AT FLOOR LINE HAS DENT STICKER CAN NOT FIND LOG PAGE ON STICKER. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0807:5245-2003/004 00651 COMPLETED PRI 629805-14 REV 0, 1, 2, AND SECTION I OF ER/A 629805-14 REV O. (LP# 1276747)
